The Annals of Probability

Reversibility of chordal SLE

Dapeng Zhan

Full-text: Open access

Abstract

We prove that the chordal SLEκ trace is reversible for κ∈(0, 4].

Article information

Source
Ann. Probab. Volume 36, Number 4 (2008), 1472-1494.

Dates
First available in Project Euclid: 29 July 2008

Permanent link to this document
http://projecteuclid.org/euclid.aop/1217360976

Digital Object Identifier
doi:10.1214/07-AOP366

Mathematical Reviews number (MathSciNet)
MR2393989

Zentralblatt MATH identifier
1157.60051

Subjects
Primary: 60G

Keywords
SLE reversibility coupling

Citation

Zhan, Dapeng. Reversibility of chordal SLE. Ann. Probab. 36 (2008), no. 4, 1472--1494. doi:10.1214/07-AOP366. http://projecteuclid.org/euclid.aop/1217360976.


Export citation

References

  • [1] Ahlfors, L. V. (1973). Conformal Invariants: Topics in Geometric Function Theory. McGraw-Hill, New York.
  • [2] Camia, F. and Newman, C. M. (2007). Critical percolation exploration path and SLE6: A proof of convergence. Probab. Theory Related Fields 139 473–519.
  • [3] Dubédat, J. (2007). Commutation relations for Schramm–Loewner evolutions. Comm. Pure Appl. Math. 60 1792–1847.
  • [4] Lawler, G. F., Schramm, O. and Werner, W. (2001). Values of Brownian intersection exponents. I. Half-plane exponents. Acta Math. 187 237–273.
  • [5] Lawler, G. F., Schramm, O. and Werner, W. (2003). Conformal restriction: The chordal case. J. Amer. Math. Soc. 16 917–955.
  • [6] Lawler, G. F., Schramm, O. and Werner, W. (2004). Conformal invariance of planar loop-erased random walks and uniform spanning trees. Ann. Probab. 32 939–995.
  • [7] Lawler, G. F. and Werner, W. (2004). The Brownian loop soup. Probab. Theory Related Fields 128 565–588.
  • [8] Revuz, D. and Yor, M. (1991). Continuous Martingales and Brownian Motion. Springer, Berlin.
  • [9] Rohde, S. and Schramm, O. (2005). Basic properties of SLE. Ann. of Math. (2) 161 883–924.
  • [10] Schramm, O. (2007). Conformally invariant scaling limits: An overview and a collection of problems. In International Congress of Mathematicians 1 513–543. EMS, Zürich.
  • [11] Schramm, O. (2000). Scaling limits of loop-erased random walks and uniform spanning trees. Israel J. Math. 118 221–288.
  • [12] Schramm, O. and Sheffield, S. Contour lines of the two-dimensional discrete Gaussian free field. Available at arXiv:math.PR/0605337.
  • [13] Smirnov, S. (2001). Critical percolation in the plane: Conformal invariance, Cardy’s formula, scaling limits. C. R. Acad. Sci. Paris Sér. I Math. 333 239–244.
  • [14] Zhan, D. (2004). Stochastic Loewner evolution in doubly connected domains. Probab. Theory Related Fields 129 340–380.
  • [15] Zhan, D. (2004). Duality of chordal SLE. Available at arXiv:0712.0332. Invent. Math. To appear.
  • [16] Zhan, D. (2006). Some properties of annulus SLE. Electron. J. Probab. 11 1069–1093.
  • [17] Zhan, D. (2008). The scaling limits of planar LERW in finitely connected domains. Ann. Probab. 36 467–529.